MathSciNet Relay Station
MathSciNet bibliographic data
MR1231939 46B28 (46B20 47B07 47D50)
Oja, Eve A note on $M$-ideals of compact operators. Tartu Ül. Toimetised No. 960 (1993), 75–92.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement